- Posts: 706
- Thank you received: 8
Acne Issues
- Lesa
- Topic Author
- Platinum Member
-
Please Log in or Create an account to join the conversation.
- Mr_SA
-
- Platinum Member
-
- Posts: 1139
- Thank you received: 12
What gear was he on?
While on gear, and even off... you should try shower twice a day to keep the skin clean.
For now, get him to get some Accutane from the doctor to clear it up.
Search "acne" on the forum, as this has been discussed quite a few times... there might be some good answers there already.
Give it a shot, you're only TESTing it...
Please Log in or Create an account to join the conversation.
- Empire
-
- Expert
-
- Posts: 10256
- Thank you received: 2421
Please Log in or Create an account to join the conversation.
- mrwhite
- Senior Member
-
- Posts: 79
- Thank you received: 3
Part of the message is hidden for the guests. Please log in or register to see it.
Please Log in or Create an account to join the conversation.
- Lesa
- Topic Author
- Platinum Member
-
- Posts: 706
- Thank you received: 8
Please Log in or Create an account to join the conversation.
- Morphosis
-
- Premium Member
-
- Posts: 128
- Thank you received: 11
Lesa wrote: I have a friend who came off gear about 4-5 months ago. He Was on Test only cycle and was his first cycle for about 3 months. He did a 30 day PCT with Nolva and Clomid. After the PCT the dude started breaking out badly on his face and back. I know we get acne while on cycle but i dont get it why is this guy breaking out after his PCT up to now so long after the cycle. I know hormonal imbalance causes acne breakouts but what im curious about is which kind of imbalance? Low test or high test? low or high estrogen? Or can it be any of these. Anyone got these issues after the cycle?
Hi Lesa:
I also have the same problem, finished cycle + PCT's about 5 months back, and still today my shoulders and arms are full of white heads.... also don't know why....
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- Lesa
- Topic Author
- Platinum Member
-
- Posts: 706
- Thank you received: 8
Please Log in or Create an account to join the conversation.
- Morphosis
-
- Premium Member
-
- Posts: 128
- Thank you received: 11
00pump wrote: It is a simple hormone imbalance.. Go do blood tests... Also do a detox as steroids are toxic.
Hi pump:
What tests should i do and what sort of detox?
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
If you tests come back with a health base between X -> Y then your body just might need time to adjust to the current hormone levels.
Detox I would consider something to really flush out the body, I find a great detox is grapes only with grape juice and water for 4 days. Yes this is very difficult as a bodybuilder when we require protein, however the detox doesn't work if not structured correctly. You are allowed to eat as much grapes and drink grape juice as you like. After 1 day you will be going for a piss every few minutes. You will also develop a major detox head ache.
I would suggest you can include and would advise you to include 4/5 cups of green tea a day which is full of antioxidants.
Good luck
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- bones
- New Member
-
- Thank you received: 0
I use the following products.:-
www.neostrata.com/product/neostrata+oily....do?sortby=ourPicks#
Please Log in or Create an account to join the conversation.
- vega5
-
- Expert
-
- Posts: 1847
- Thank you received: 158
Maybe try one coarse of Zithromax.
Please Log in or Create an account to join the conversation.
- Lesa
- Topic Author
- Platinum Member
-
- Posts: 706
- Thank you received: 8
Please Log in or Create an account to join the conversation.
- N3rd
-
- Platinum Member
-
- Posts: 675
- Thank you received: 13
Dream BIG, one Rep at a time.
Please Log in or Create an account to join the conversation.
- Tippster
- Elite Member
-
- Posts: 281
- Thank you received: 6
I only breakout on cycle but I am clear off cycle.
I am on a 10 week course of accutane at 40mg for 4 weeks and 60mg for the last 6 weeks - Hoping this will permanently help with no more breakouts on cycle.
Please Log in or Create an account to join the conversation.
- Yohimbe
-
- Platinum Member
-
- Posts: 1189
- Thank you received: 47
I would suggest trying an anti e with bromo and see if it helps.
Old fail safes are doxycycline and then the big guns accutane
Please Log in or Create an account to join the conversation.
- Lesa
- Topic Author
- Platinum Member
-
- Posts: 706
- Thank you received: 8
Please Log in or Create an account to join the conversation.
- Yohimbe
-
- Platinum Member
-
- Posts: 1189
- Thank you received: 47
Lesa wrote: from what i understood about steroid induced acne DHT is the culprit of oily skin. I dont see how estrogen and prolactin can cause acne .
Why do women get acne that is regulated using progesterone based birth control?
Any hormonal imbalance can cause acne, dht isnt the only culprit. A lot suffer worse acne using clomid, which is a mild estrogen, post cycle than 1g of test on cycle
www.christianet.com/acne/estrogenrelatedcysticacne.htm
There is no cut and dried answers with acne and its usually a variety of hormones that are out of whack that cause it. Your hormones are most out of whack during and immediately after pct, esp if not done correctly.
There are other factors that can cause flair ups that aren t dht related-people often breakout during periods of stress-the prolonged cortisol has impact on balance of hormones
Please Log in or Create an account to join the conversation.
- Beastie
- Premium Member
-
- Posts: 99
- Thank you received: 0
Had the same issues on Dianabol,Test CYP cycle, My acne actually started when i went to my Physio for my lower back while on cycle due to the back pumps from D/Bol the area he rubbed started with Pimples and it spread like wild fire all over my back hate that f*cking pimples on my back and you are to shy to walk around without a shirt to show off the hard earned abbbs and chest due to the Acne!
Any way my doc gave me CYCLIMYCIN it is a very long course but works wonders my skin has cleared up and I use to have the volcanic type Pimple that hurt like hell, I now scrub my back with GILL and use CYCLIMYSIN daily. It really works, but If you can keep your back clean to start with it certainly helps.
The bacteria that causes acne lives inside your Nose they also prescribe a Anti bacterial ointment to kill the germs. I use to joke that My Phisio probably scratshes his nose that why I got Pimples on the spots he rubbed! HAHA Let me know if you have used this before?
Cheers
Please Log in or Create an account to join the conversation.
- vega5
-
- Expert
-
- Posts: 1847
- Thank you received: 158
Please Log in or Create an account to join the conversation.
- Lesa
- Topic Author
- Platinum Member
-
- Posts: 706
- Thank you received: 8
Please Log in or Create an account to join the conversation.
- Lesa
- Topic Author
- Platinum Member
-
- Posts: 706
- Thank you received: 8
Please Log in or Create an account to join the conversation.
- Yohimbe
-
- Platinum Member
-
- Posts: 1189
- Thank you received: 47
Lesa wrote: ok so it has been around 3-4 weeks now of using face clensing products + bezyol peroxide cream and keto shampoo and my mates acne is not getting better.He also used dyxlocicine or something like that (anti-biotic). Its actually has its days when the hectic pimples go down and then go up again. He says his sex drive is fine but the fiance is very unhappy with this acne issue and since i got him the gear im the one being blamed. I never had a issue with a athlete getting acne so long after a cycle.So im sending him for some bloods. What are the exact tests we should be looking at here.
If its that bad and the doxy isn't working, he should just bite the bullet and get some Roacutane-can be a bit harsh on the system but works 100% of the time-never come across anyone who didn't have a dramatic improvement in the skin on Roacutane. There are quite a few generics out there that aren't too costly.
I think the best is to run it at a lowish dose to minimize sides-like 20mg per day for 4-6 months.
THe thing with Roacutnae as well is it shrinks the sebaceous glands so even if he decides to do another cycle and he gets a break out again, it will never be as bad.
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- bones
- New Member
-
- Thank you received: 0
I started having breakouts since i started playing soccer again.
Please Log in or Create an account to join the conversation.